# SDR AC2A099727

- Difficulty date: February 15, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N7131U
- Make and model: Bell 206B-3
- Aircraft serial: 4111
- Aircraft time: 10,371 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG206
- Part serial: 40015866
- Condition: Leaking
- Location: Master
- Part time: 423 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PART LEAKS ACID REMOVED BATTERY FROM SERVICE.  SENT TO CONCORDE BATTERY CORP FOR EVALUATION.
